Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Heavy period while on the pill



Recommended Posts

Hi, I've had my wls 15years ago I am 50years years old & have been going out of my mind with heavy bleeding even though I am on the pill Ovral..... Been having this problem for the last 3 years.

I want to stop my period completely

What are my options....

I am at my wits end as I can't go anywhere when I am on since I mess myself bleed through my clothes, mess the bed, couch.... Blood just runs like an open tap

Please help [emoji24][emoji24][emoji24]

Sent from my CLT-L29 using BariatricPal mobile app

Share this post


Link to post
Share on other sites

First of all, this has nothing to do with WLS. And you need to be seeing your doctor right away, or go immediately to the ER if you are actually losing that much blood. With all due respect, I have to wonder if this a trolling post, as the obvious answer you will get from everyone is to go to your doc or the ER right away.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×